See Alike in...

Alike App

Browser

sorenachy

503d

So pain management decided not to renew my gabapentin prescription since I've started on Lyrica, so we'll see how this goes. On another note I'm starting to feel quite a bit better than I was over the weekend. Just gotta finish getting this crud out of my lungs and I'll be just fine.

Top reply
    • Clercy

      503d

      @sorenachy I didn't notice, my sleep is severely impacted by my pain, they give me something but if I dont move enough or get up and stretch every two hours I am in a bad way. Sorry... but if you explain the issue there are options... But sorry for the hard day... I remember those vividly, no sleep and a world of pain... but please complete these complicated tasks... hoping you get one of those rare easy days to see you through... take care and good luck!!

    • TabbysMom

      503d

      I could not tolerate either of these meds. Bounced off the walls going to the bathroom. Looked like I was drunk!

    • LALindsey

      503d

      Gabapentin is the grandmother of Lyrica. I think your doctor should have explained your medication to you. One doesn't take multiple items of the same medication, doing the same task to prevent seizures and calm nerves.

    • Clercy

      503d

      I was only on gabapentin for a while and didn't get any relief from it. But when they started me on Lyrica Ive seen great improvement. I need to get a dosage increase now but can never make myself ask. But even with the effectiveness diminished, I wouldn't voluntarily remove it from my meds. My pain management and pharmacy got my scripts messed up and I was off for two weeks, I'd rather go without my pain patch than the Lyrica. Although it is horrible going on or coming off... totally worth it, your body adjusts fairly quickly...

      • sorenachy

        503d

        @Clercy the main thing I've noticed is that since I've started to not use gabapentin I hardly slept last night. I might have napped for a few hours, so it's going to be a long day at work.

        • Clercy

          503d

          @sorenachy I didn't notice, my sleep is severely impacted by my pain, they give me something but if I dont move enough or get up and stretch every two hours I am in a bad way. Sorry... but if you explain the issue there are options... But sorry for the hard day... I remember those vividly, no sleep and a world of pain... but please complete these complicated tasks... hoping you get one of those rare easy days to see you through... take care and good luck!!

    • TabbysMom

      503d

      Good news! Hope all works well with meds.

      • sorenachy

        503d

        @TabbysMom me too! I know I chose not to take last night's Lyrica to see what would happen. The hoarseness went away, which made me happy. But that is supposed to ease up and maybe go away in a few weeks. So having 8 less pills to take a day will be like going on a vacation lol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion